# SDR AALA201807029004

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 97,844 hours, 15,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 AB FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  RESEATED THE FLASHLIGHT IAW AMM 33-00-00.
